Since I started pentasa, I have a huge capacity for food. I've gained 30 lbs. This is not normal for me. I seem hungry all the time. I did have bowel resection for Crohns -- now I don't have pain with food anymore. But this is more of an appetite stimulant to me.
You may find these links useful:
I, too, have Crohns Disease, and was prescribed Pentasa over 15 yrs ago (Have had Crohns 28+yrs.) I did notice weight gain, but , thought since I was feeling better, maybe I was eating more, as I would get very sick when eating before my resections.. There are a lot of meds used for Crohns these days and Pentasa has been around a long time. Prednisone is another that causes weight gain, due to increased appitite and fluid retention. Speak to your doc about a newer med without this side effect. They are out there. Be well as can be...
- Pentasa Information for Consumers
- Pentasa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pentasa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Apr 2010 • 1 answer
Updated 21 May 2010 • 1 answer
Updated 11 Feb 2012 • 2 answers
INCREASED appetite? Ive noticed since starting Invokana, my appetite has increased and not decrease?
Updated 20 May 2015 • 1 answer
Updated 19 Mar 2016 • 3 answers